When I saw this post, I wanted to answer just so everyone will know MY experience on the e.o.d method of Copaxone.
Back in the day, I contacted Shared Solutions and asked them why "C" was the only med that had to be injected daily. I was told to call TEVA, which I did, and they sent me a study showing that by injecting eod, one actually did better, than if they injected daily.
True, it was a small study, and one that TEVA didn't really pay any attention to, but *I* did. I also showed the study to my neuro, w/the results hi-lited, and ask her what she thought of it.
She correctly assumed that I was already doing eod, and now, some years later, I STILL do them eod, and my last MRI was great.
My neuro said whatever I was doing, it was working, so keep it up. I intend to.
Unfortunately it didn't help the "dents" I have, as they have neither gotten larger, OR smaller-they are just there.
But injecting eod makes me feel much better, so I will continue to do them that way.
Please know I AM NOT recommending that one do this, rather I am just stating my experience w/the eod injections.
- Family Elder
- Posts: 2570
- Joined: Tue May 25, 2004 2:00 pm
- Location: London, ON, Canada
From what I have read, there really isn't much they can do for lipoatrophy once it has done the damage. That's why I'm so annoyed at Teva for not properly warning patients before they start on the drug. I've also read posts by Copaxone users who contact Teva about the problem and often get the "brush off" by them!!Rosey wrote:I was also on Copaxone. It left me with cellulite and changed musle composition (dents in my thighs but not where I injected). My neurologist said was lipoatrophy. I was using Copaxone in a combination trial and I don't recall reading any literature on these aweful side effects. Does anyone know of any treatment for lipoatrophy? Chris
I agree with you.
I think Teva really need to explain the lipoatrophy risk much more to patients...it sounds vague on the warnings, like it only happens a rare few who don't rotate, warm/cool, whatever.
The support nurses were kind, but had zero useful advice, but I have a feeling they knew there's little you can do once it's started.
Still..I have done SO well on Copaxone, I will be back on it again like a shot once this pregnancy is over (no pun intended!).
currently copaxone, ldn and many supplements
- Getting to Know You...
- Posts: 10
- Joined: Fri May 25, 2007 2:00 pm
- Location: Melbourne, FL
have a goone one,
in my age, and not being too skinny, it is normal to have a certain "level" of cellulite. but it has never been as much as it began some months ago, after half year with copaxone.
and despite the fact that i am not eating more than before, my weight increased continuously.
acc to my neuro, these side effects are often heard but not confirmed by teva. i know from slim people that they lost weight with copaxone, but those that have not been too slim before, often increase it.
therefore i stopped it, after a couple of weeks using it eod.
- Similar Topics
- Last post